# SDR ASAA2015060111941

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 9,813 hours, 3,142 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP OCCURRED DURING POWER TRANSFER ON THE GROUND.  ACFT GROUNDED. QRH PROCEDURE FOLLOWED SUCCESSFULLY.
